Publication detail
The nonlinear delay differential equations - asymptotic estimation
DVOŘÁKOVÁ, S.
Czech title
Nelineární diferenciální rovnice se zpožděním - asymptotické odhady řešení
English title
The nonlinear delay differential equations - asymptotic estimation
Type
conference paper
Language
cs
Original abstract
Cílem článku je ilustrovat vyšetřování asymptotických vlastností nelineární di\-fe\-ren\-ciální rovnice se zpožděním. Po předepsání růstového omezení na nelineární zpoždění uvedeme pomocnou funkcionální nediferenciální rovnici. Výsledky aplikujeme na příklady studovaných nelineárních rovnic.
Czech abstract
Cílem článku je ilustrovat vyšetřování asymptotických vlastností nelineární di\-fe\-ren\-ciální rovnice se zpožděním. Po předepsání růstového omezení na nelineární zpoždění uvedeme pomocnou funkcionální nediferenciální rovnici. Výsledky aplikujeme na příklady studovaných nelineárních rovnic.
English abstract
This paper deals with the asymptotic investigation of a nonlinear differential equation with variable time delay. We impose some growth restrictions on the nonlinear delayed term and introduce certain auxiliary differential and functional nondifferential equations. Then some compa\-rison results are given and applied to particular cases of the studied nonlinear equation.
Keywords in English
Nonlinear delay differential equation, functional equation and inequality, asymptotic behaviour
RIV year
2006
Released
29.05.2006
Publisher
VŠB - Technická univerzita Ostrava
Location
Dolní Lomná u Jablunkova
ISBN
80-248-1224-X
Book
Moderní matematické metody v inženýrství
Pages from–to
48–52
Pages count
5
BIBTEX
@inproceedings{BUT22104,
author="Stanislava {Dvořáková},
title="Nelineární diferenciální rovnice se zpožděním – asymptotické odhady řešení",
booktitle="Moderní matematické metody v inženýrství",
year="2006",
month="May",
pages="48--52",
publisher="VŠB - Technická univerzita Ostrava",
address="Dolní Lomná u Jablunkova",
isbn="80-248-1224-X"
}